Sankhya: The Indian Journal of Statistics
1999, Volume 61, Series B, Pt. 3, pp. 518-532
AN EMPIRICAL INVESTIGATION OF THE DISTRIBUTION OF MODIFIED LIML ESTIMATORS FOR EQUATIONS WITH MORE THAN TWO ENDOGENOUS VARIABLES
DENNIS OBERHELMAN, University of South Carolina
K. RAO KADIYALA, Purdue University, West Lafayette
SUMMARY. In this paper we consider the general problem of estimation and inference in stochastic simultaneous equations. We discuss a class of modified limited information maximum likelihood estimators called scaled down LIML estimators. One of these estimators is asymptotically unbiased to order s2 and a second one is minimum mean square to order s4. Based on the unbiased estimator, asymptotic tests of hypotheses are proposed. Simulation results indicate that these tests perform better compared to traditional tests.
AMS (1991) subject classification.62P20.
Key words and phrases. Asymptotic mean squared error, asymptotic probability concentration, estimation, inference, modified LIML, small s expansions, simulation.
Full paper (PDF)